Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 607028, 11 pages
http://dx.doi.org/10.1155/2014/607028
Research Article

On the Analyticity for the Generalized Quadratic Derivative Complex Ginzburg-Landau Equation

School of Statistics and Mathematics, Central University of Finance and Economics, Beijing 100081, China

Received 10 December 2013; Accepted 15 February 2014; Published 16 April 2014

Academic Editor: Hossein Jafari

Copyright © 2014 Chunyan Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. E. Tarasov and G. M. Zaslavsky, “Fractional Ginzburg-Landau equation for fractal media,” Physica A, vol. 354, no. 1–4, pp. 249–261, 2005. View at Publisher · View at Google Scholar · View at Scopus
  2. V. E. Tarasov, “Continuous limit of discrete systems with long-range interaction,” Journal of Physics A, vol. 39, no. 48, pp. 14895–14910, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. V. E. Tarasov, Fractional Dynamics: Applications of Fractional Calculus to Dynamics of Particles, Fields and Media, Nonlinear Physical Science, Springer, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. Christ, “Ill-posedness of a schröodinger equation with derivative nonlinearity,” Preprint, http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.70.1363.
  5. A. Stefanov, “On quadratic derivative Schrödinger equations in one space dimension,” Transactions of the American Mathematical Society, vol. 359, no. 8, pp. 3589–3607, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. L. Han, B. Wang, and B. Guo, “Inviscid limit for the derivative Ginzburg-Landau equation with small data in modulation and Sobolev spaces,” Applied and Computational Harmonic Analysis, vol. 32, no. 2, pp. 197–222, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. C. Huang and B. Wang, “Analyticity for the (generalized) Navier-Stokes equations with rough initial data,” Preprint, http://arxiv.org/pdf/1310.2141v2.pdf. View at Publisher · View at Google Scholar
  8. B. Wang, L. Zhao, and B. Guo, “Isometric decomposition operators, function spaces Ep,qλ and applications to nonlinear evolution equations,” Journal of Functional Analysis, vol. 233, no. 1, pp. 1–39, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. H. Triebel, Theory of Function Spaces, Birkhäuser, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J.-Y. Chemin, Perfect Incompressible Fluids, Oxford University Press, Oxford, UK, 1998. View at MathSciNet
  11. H. G. Feichtinger, “Modulation spaces on locally compact Abelian group,” in Proceedings of the International Conference on Wavelets and Applications, Technical Report, University of Vienna, 1983, pp. 99–140, Allied Publishers, New Delhi, India, 2003.
  12. K. Gröchenig, Foundations of Time-Frequency Analysis, Birkhäuser, Boston, Mass, USA, 2001. View at MathSciNet
  13. A. Bényi and K. A. Okoudjou, “Local well-posedness of nonlinear dispersive equations on modulation spaces,” Bulletin of the London Mathematical Society, vol. 41, no. 3, pp. 549–558, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. A. Bényi, K. Gröchenig, K. A. Okoudjou, and L. G. Rogers, “Unimodular Fourier multipliers for modulation spaces,” Journal of Functional Analysis, vol. 246, no. 2, pp. 366–384, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. T. Iwabuchi, “Navier-Stokes equations and nonlinear heat equations in modulation spaces with negative derivative indices,” Journal of Differential Equations, vol. 248, no. 8, pp. 1972–2002, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. B. Wang, Z. Huo, C. Hao, and Z. Guo, Harmonic Analysis Methods For Nonlinear Evolution Equations, World Scientific, 2011.
  17. C. D. Levermore and M. Oliver, “The complex Ginzburg-Landau equation as a model problem,” in Lectures in Applied Mathematics, vol. 31, pp. 141–190, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. Bergh and J. Löfström, Interpolation Spaces, Springer, 1976.
  19. L. Hörmander, “Estimates for translation invariant operators LP spaces,” Acta Mathematica, vol. 104, no. 1-2, pp. 93–140, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. P. G. Lemarié-Rieusset, “On the analylicity of mild solutions for the Navier-Stokes equations,” Comptes Rendus de l'Académie des Sciences, vol. 330, no. 3, pp. 183–186, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet